| Model Number |
DF29N |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The retained samples have been inspected visually and tested electrically.All samples were found to perform within limits.No faults could be detected.The retained samples of the same lot number were investigated with a defibrillator welch allyn aed10.When trying to insert the connectors of retained samples into the defibrillator aed 10, electrical connection was established but the holding nose of the connector was not locking.However, as an electrical connection was achieved the defibrillator switched to the next mode ("analyzing heart rhythm").Further analyses of the connector have been initiated.We will provide a follow-up report as soon as these results get available.
Event or Problem Description
On (b)(6), we have been informed about a malfunction with a defibrillation electrode at an unknown location in the (b)(6).A welch allyn aed10 defibrillator and a skintact defibrillation electrode set (df29n) were used.The electrodes were applied in a routine course of a surgical procedure on the patient as a precaution.When the operator applied the electrodes on the patient and tried to plug the connector into the defibrillator, he had difficulties to fully insert it into the machine.The initial report disclosed: "it appears that your product, code: df29n does not fit the machine (.).Unable to push the connector far enough to connect." the operator tried other electrodes from the same batch but encountered the same issue.No patient was harmed or put at an extra risk by this incident.
Additional Manufacturer Narrative
The retained samples have been inspected visually and tested electrically.All samples were found to perform within limits.No faults could be detected.The retained samples of the same lot number were investigated with a defibrillator welch allyn aed10.When trying to insert the connectors of retained samples into the defibrillator aed10, electrical connection was established but the holding nose of the connector was not locking.However, as an electrical connection was achieved the defibrillator switched to the next mode ("analyzing heart rhythm").During the investigation a usability problem has been discovered originating in the design of the electrode's connector and the socket (for electrodes) of the welch allyn defibrillator model aed 10.We have therefore decided to recall all defibrillation electrodes model df29n.Further results of our investigation will only be provided in follow-up reports to mdr 8020045-2016-00018, which concerns an incident with the same root cause.
Event or Problem Description
On august 1th, we have been informed about a malfunction with a defibrillation electrode at an unknown location in the (b)(6).A welch allyn aed10 defibrillator and a skintact defibrillation electrode set (df29n) were used.The electrodes were applied in a routine course of a surgical procedure on the patient as a precaution.When the operator applied the electrodes on the patient and tried to plug the connector into the defibrillator, he had difficulties to fully insert it into the machine.The initial report disclosed: "it appears that your product, code: df29n does not fit the machine (.).Unable to push the connector far enough to connect." the operator tried other electrodes from the same batch but encountered the same issue.No patient was harmed or put at an extra risk by this incident.